Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michael Taylor
Title: Partial differential equations I, II, III
Additional book information: Vol. I Basic Theory, Springer - Verlag, New York, 1996, xxi+563 pp., ISBN 0-387-94653-5, $69.00; xxi+528 pp., ISBN 0-387-94651-9, $69.00; xxi+610 pp., ISBN 0-387-94652-7, $69.00

Review Information:

Reviewer: Gregory Eskin
Affiliation: University of California at Los Angeles
Email: eskin@math.ucla.edu
Journal: Bull. Amer. Math. Soc. 35 (1998), 175-177
MSC (1991): Primary 35-XX
DOI: https://doi.org/10.1090/S0273-0979-98-00747-2
Review copyright: © Copyright 1998 American Mathematical Society
American Mathematical Society